New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Worsening symptoms
4 Replies
Kristina17 - September 17

Hi all, I was only diagnosed like two weeks ago but my symptoms are getting worse. The numbness in my feet has been getting a lot more common in the last week. I was standing for about 5-10 minutes the other night and they went completely numb and tingly. It was very weird and my legs felt so weak. I'm now getting numbness and tingling feelings in my thumbs, hands, feet and today knees. It's all happening very quickly and I don't know if this is normal for fibromyalgia. I'm being tested for many other things including MS but I'm not sure what to expect. Other symptoms are worsening too.

 

ptalana - September 17

Hi Kristina, I'm not sure where you live but I live in Canada and my symptoms do worsen as the weather changes. I constantly experience the numbness and tingling in my hands, feet, legs, most especially when I try to sleep. I have found a phenominal cream by Gerwhol(leg balm) that helps with this. I developed FMS from a severe fall which has left me with spinal injuries and now use a walker at home and wheelchair if we need to leave home. I also was tested for MS as this has similar symptoms with FMS, fortunately this has been ruled out for me. I'm learning every day how invasive fibro is to our bodies, it's sometimes hard to believe that it effects every part of our anatomy!!!! Do you have a supportive doctor? Are you taking any medications for your symptoms?
I can totally relate to the fear you are feeling right now. And yes what you are going thru is normal for fibro.
One good thing about being diagnosed now is that after decades of sufferers being told it's all in your head, FMS is now recognised as being real!!!And there is medical research being done
(finally)and hopefully we will have more methods to deal with all the life altering symptoms that we experience.
I wish you luck with all your upcoming tests Kristina, and know that you are not alone!!!!
Take care, Patty:)

 

pfiinch - September 17

Mine is also caused from an fall.if you do take meds you may just have to work and find which helps for what.It has taken me 1 1/2 year ro come up with my best combination.It is lryrica that is hardest to work with.It is the one I have to alternate the most.50mg to 200mg a day,30 to 60mg cymbalta morning 1 20mg of oc pain med,4xs day.at night 1to 2mg xanax to sleep.So bottom line work with your Dr.and see what meds at least put you in comfort zone.It is hard to tell anyone how much of what to take your best judge is yourself and knowing your body .Good Luck Sweetie and God Bless you and I ask that our father to help to heal your body and mind and to keep the stress out of your life In Our Father Jesus Christ our Savior Amen.
Patti F.

 

Fantod - September 17

Hi Kristina17 - Welcome to the forum. I have some problems with tingling in my legs and feet. However, my symptoms are associated with degenerative disc disease and probably some Fibromyalgia (FMS). Everyone with this syndrome is affected differently with relation to symptoms and severity. I'm sorry that you are having such a difficult time. I know that you must be feeling totally overwhelmed. If you have any other questions or just want to vent, we are all here to listen and/or help. Take care and God bless.

 

brooksidefarm - September 22

Hi Kristina17. That sounds normal to me too. I have had MS ruled out, along with a myriad of other things. You will probably go through a bad 'flare up' time and then a not so bad time. Vitamin B - lots of it - helps if you have joint pain. There is 500mcg in my multi vitamin pak, but I added in a Supreme Stress B from Lindberg and after a couple weeks noticed the difference. I have not solved the tingling issue and get it in my hands as well. Be sure to sit down for a half hour or so a couple times a day. The rest can help. I have not tried drugs, as the side effects are not what I want to deal with at this time. sciencedaily.com has very recent research that may help you understand. This is neurological, not in your head. God be with you and heal your body.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question